Qualitative Inspection Fourth order Non Linear Difference Equations
R. Jesinthaangel1, G. Gomathi Jawahar2, J. Daphy Louis Lovenia3
1R. Jesinthaangel, Research Scholar, Karunya Institute of Technology and Sciences, Coimbatore.
2G. Gomathi Jawahar, Assistant Professor of Mathematics, Karunya Institute of Technology and Sciences, Coimbatore.
3J. Daphy Louis Lovenia, Professor of Mathematics, Karunya Institute of Technology and Sciences, Coimbatore.
Manuscript received on 29 August 2019. | Revised Manuscript received on 08 September 2019. | Manuscript published on 30 September 2019. | PP: 3467-3469 | Volume-8 Issue-11, September 2019. | Retrieval Number: K25600981119/2019©BEIESP | DOI: 10.35940/ijitee.K2560.0981119
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: In this paper, the authors obtained some new sufficient conditions for the oscillation of all solutions of the fourth order nonlinear difference equation of the form ( ) ( 1 ) 0 3 anxn pnxn qn f xn n = 0,1,2, … ., where an, pn, qn positive sequences. The established results extend, unify and improve some of the results reported in the literature. Examples are provided to illustrate the main result.
Keywords: Oscillation, Non Oscillation, Neutral Delay, Difference Equation, Positive sequence. AMS subject classification: 39A10
Scope of the Article: Cryptography and Applied Mathematics.